Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number
MR17012601
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/24/2019
Type of Reportable Event
Malfunction
Event or Problem Description
While drawing blood/aspirating from one lumen, blood appeared in the other lumen.Possible hole between lumens.
New Search
Submit an Adverse Event Report
Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer
(Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key
8591335
Report Number
2518902-2019-00029
Device Sequence Number
14023660
Product Code
LJS
UDI-Device Identifier
00884908085693
UDI-Public
884908085693
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
PMA/510(K) Number
K102966
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial,Followup
Report Date
(Section B)
07/17/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Expiration Date
09/01/2021
Device Model Number
MR17012601
Device Catalogue Number
MR17012601
Device Lot Number
MNDM260
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/11/2019
Was the Report Sent to FDA?
No
Initial Date Received by Manufacturer
04/08/2019
Supplement Date Received by Manufacturer
04/08/2019
Initial Report FDA Received Date
05/08/2019
Supplement Report FDA Received Date
07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;